# SDR CA071107004

- Difficulty date: November 7, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 1,559 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Screw
- Part number: MS24693C273
- Condition: Wrong Part
- Location: P-Ace Rack
- Part time: 4,104 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RETAINING SCREW FOR THE P-ACE (PRIMARY- ACTUATOR CONTROL ELECTRONICS) LT AND RT RACKS WERE THE WRONG SIZE (DIAMETER AND LENGTH TOO SMALL). THE RT P-ACE AND RACK WERE FREE FLOATING IN THE SLOT. THE LT P-ACE AND RACK WERE SECURED WITH THE WRONG HARDWARE. THE CORRECT P/N OF THE RETAINING SCREW IS MS24693C273.  (TC NR  20071107004)
